Welcome to the Radiology Forum! Questions in this forum are being answered by medical professionals. Topics covered in this forum include Breast Imaging, CT/CAT Scan, Mammography, MRI, Nuclear Medicine, Radiation Therapy, Ultrasound and X-rays.
I'm at a loss and so is my doctor. I had a injection of 1cc of Gadolinium and omnipaque in my shoulder on October 28, 2011. A MRI followed to determine if there was shoulder damage from an injury. Within 24 hours I had pain all over my body. Muscles numbness and aching. I ran a temperature. I thought I had some sort of bug. After 72 hours the pain settled mostly in my back, ribs, hips. I had no idea what had been given to me until October 31, 2011, when I call the MRI center and asked and then I Googled the Gadolinium. I then had my doctor run a blood test to make sure my kidneys were ok. Which at that point they were and we are going to do another test next week. I have been on a round of steroids. I am still in constant pain.
Here is the question. It is obvious to me that something is going on here. Is there someone out there doing work to help people clear the Gadolinium from their bodies?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.